Alert archive / Mississippi / Special Weather Statements in 2012
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at May 21, 2012, 9:13 AM CDT for Attala County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2012, 9:13 AM CDT (14:13 UTC)
- Expired
- May 21, 2012, 9:45 AM CDT
- In force
- 32 min
- Issued by
- NWS Jackson, MS
County Attala County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 109 km from the middle of the area, began a volume at 14:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 2.2 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 518 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1663 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
395
WWUS84 KJAN 211413
SPSJAN
MSZ032-037-038-211445-
ATTALA MS-WINSTON MS-CHOCTAW MS-
913 AM CDT MON MAY 21 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
913 AM CDT MON MAY 21 2012
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 18 MILES NORTHEAST OF ZAMA TO 5 MILES
NORTHEAST OF HESTERVILLE AT 914 AM CDT...MOVING SOUTH AT 15 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THESE
STORMS.
PEOPLE IN SOUTH CENTRAL CHOCTAW...WESTERN WINSTON AND EASTERN ATTALA
COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3296 8913 3293 8939 3297 8969 3329 8969
3329 8958 3326 8939 3329 8912
TIME...MOT...LOC 1414Z 000DEG 15KT 3318 8923 3316 8939
3319 8958
$$
BKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at May 21, 8:05 AM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, May 21, 8:05 AM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 805 AM CDT MON MAY 21 2012 .UPDATE...LATEST RADAR IMAGERY SHOWS SHOWERS AND A FEW THUNDERSTORMS PUSHING SE ACROSS THE NATCHEZ TRACE CORRIDOR THIS MORNING. HAVE UPPED POPS THROUGH EARLY AFTN WITH ADDITIONAL SLIGHT INCREASES THIS AFTN TO EARLY EVE. HOURLY TEMPS WERE MASSAGED THROUGH SHORT TERM GIVEN RAIN- COOLED POCKETS ACROSS THE REGION. HAVE ALSO DROPPED MAX HIGHS BY A COUPLE OF DEGREES TOWARDS MET GUIDANCE AS GREATER MID/HIGH CLOUD DECK COVER COULD LIMIT STRONGER INSOLATION. SPORADIC BUT NEW TSTORM DEVELOPMENT HAS OCCURRED BEHIND THE INITIAL OUTFLOW AND THE SLOWLY TRANSITIONING STRATIFORM RAIN BAND MOVING ACROSS CNTRL MS. THIS INDICATES LOW-LVL ATMOS REMAINS UNSTABLE AND SUPPORTIVE OF ADDITIONAL DEVELOPMENT...ESPECIALLY AS GREATER LIFT ENTERS AREA THIS AFTN AHEAD OF A S/WV TROUGH AND ATTENDANT SFC BOUNDARY PIVOTING ACROSS THE REGION. 12Z KJAN RAOB ALSO INDICATES INCREASED H7-H5 LAPSE RATES FROM THE 21/00Z RAOB. ALTHOUGH THERE MAY BE SOME LIMITATION OF STRONGER INSOLATION DUE TO CLOUDS...IT APPEARS SUFFICIENT INSTABILITY SHOULD BE IN PLACE ACROSS THE REGION THIS AFTN TO SUPPORT STRONGER UPDRAFTS /VT~30/. LOCAL HI-RES WRF OUTPUT SUPPORTS THIS THINKING AS IT CONTINUES TO INDICATE POTENTIAL FOR SCATTERED TSTORMS...SOME OF WHICH COULD BECOME STRONG TO SEVERE. MAIN RISKS WILL BE WIND GUSTS TO 60 MPH AND QUARTER SIZED HAIL FROM 2PM-8PM TODAY. ANOTHER UPDATE INCORPORATING THE LATEST TRENDS WILL BE FORTHCOMING MID-MORNING. /ALLEN/ && .PREV DISCUSSION... /ISSUED 333 AM CDT MON MAY 21 2012/ DISCUSSION...TODAY THROUGH TUESDAY NIGHT...FORECAST FOCUS ALL IN THE IMMEDIATE 12 TO 18 HOURS AS SHALLOW SURFACE FRONT FROM SRN IL TO NRN TX MAKES A PUSH TO THE GULF COAST BY TUESDAY MORNING. CURRENT MODERATE CONVECTION OVER NRN MS/WRN TN BUILDING SEWD AHEAD OF UPPER LEVEL SHORTWAVE DROPPING TOWARD OUR CWFA IN THE NW FLOW REGIME. THE 300MB TROUGH AXIS MOVING SEWD THROUGH OK AT 35KTS PER LATEST VAPOR SATELLITE IMAGERY AND EXPECT SOME LEFTOVER BOUNDARIES TO BE IN PLACE BETWEEN HIGHWAY 82 AND I-20 BY MIDDAY SERVING TO PROVIDE A LITTLE MORE FOCUS FOR DAYTIME HEATING TO WORK WITH. MEANWHILE...MORNING MID LEVEL FLOW OF LESS THAN 15KTS IS PROGGED TO INCREASE TO BETWEEN 20-30KTS AS 30-40M OF 300-500MB HEIGHT FALLS ADVERTISED FOR EARLY TONIGHT. LOOK FOR THE BEST HEATING TO RESULT IN NEAR 2000 J/KG MLCAPES ACROSS CENTRAL MS TO DRIVE A MORE ORGANIZED SERIES OF STORMS WITH A FAIRLY QUICK MOVEMENT/EVOLUTION TO THE SE DURING THE LATE AFTERNOON. EXPECT MAIN HAZARD TO BE LOCALLY DAMAGING WINDS AS SFC DEWPOINTS NEAR 70F RESIDE UNDERNEATH STEEP MID LEVEL LAPSE RATES (~7 DEG C/KM) AND K INDEXES 35-40. PWATS OF NEAR 1.5 INCHES WILL HELP PRODUCE LOCAL DOWNPOURS OF AROUND 1 INCH AS TSRA CLUSTERS MOVE MORE STEADILY SEWD PER NAM12/WRF GUIDANCE. THE LIMITING FACTOR WILL BE LOW LEVEL WIND SHEAR AS 0-3KM HELICITIES STAY UNDER 100M*M/S*S DURING BEST CONVECTION OCCURENCE TIME FRAME. WILL KEEP HWO WORDING AS STRONG TO LOCALLY SEVERE FOR WIND GUSTS. IT APPEARS THAT THE BEST UVV/ASCENT GETS OUT WELL AHEAD OF THE SURFACE FRONTAL FOCUS SO THAT BY THE TIME THE FRONT ARRIVES LATER THIS EVENING...MOST OF THE STORMS WILL BE OFF TO OUR E. EXPECT TSRA WILL BE ONGOING INTO EARLY THIS EVENING OVER THE SE HALF OF THE AREA WHILE THE FRONT ENTERS THE DELTA AND RAINS END MORE QUICKLY IN NWRN PORTIONS OF THE CWFA PER DECENT DRY MID LEVEL PUSH. BY EARLY ON TUESDAY...ANY LEFTOVER SHRA ACTIVITY SHOULD BE CLOSE TO THE COAST AND UNLIKELY TO FORM FARTHER N AS THE AFTERNOON HEATING ARRIVES. WILL KEEP TUESDAY AND TUESDAY NIGHT DRY FOR NOW AS WE ENJOY THE COOLEST DAYTIME MAXES FOR THE WEEK ONLY IN THE 81-85F RANGE. DRYING PWATS DIP BELOW 0.75 INCHES FOR MUCH OF THE AREA TUESDAY EVENING LEADING TO A TEMPORARY RETURN OF OVERNIGHT LOWS IN THE 50S EXCEPT AROUND 60F IN OUR SRN PORTIONS. A BLEND OF MAV/MET MOS LOOKED QUITE REASONABLE BASED ON GFS ENSEMBLE SPREADS./40/ WEDNESDAY THROUGH NEXT MONDAY...WITH HIGH PRESSURE AT THE SURFACE... UPPER RIDGING WILL BUILD INTO AND STRENGTHEN ACROSS THE FORECAST AREA DURING THE FORECAST PERIOD. ANY CHANCE FOR RAIN DURING THIS TIME LOOK TO BE SLIM AND CONFINED TO THE LATE AFTERNOON HOURS. CONDITIONS WILL ALSO WARM THROUGH THE PERIOD AS HIGHS IN THE UPPER 80S DURING MID- WEEK...CLIMB INTO THE LOWER 90S HEADING INTO MEMORIAL DAY WEEKEND. MEANWHILE...LOWS EACH NIGHT WILL ONLY FALL INTO THE MID AND UPPER 60S. /19/ && .AVIATION... LOOK FOR THE OVERNIGHT VFR TO CONTINUE DOMINATING TODAY WITH INCREASING MID-HIGH LEVEL CLOUDS ACROSS OUR NRN CWFA THIS MORNING. A BRIEF PERIOD OF MVFR VSBYS BEFORE 14Z ARE POSSIBLE FOR A SITE OR TWO. SCATTERED TO BROKEN 4-6K FOOT CLOUDS EXPECTED DURING MIDDAY WITH SCATTERED TO NUMEROUS SHRA/TSRA BUILDING AFTER 17Z. THE CONVECTIVE DEVELOPMENT SHOULD PEAK 19-24Z ACROSS THE I-20 CORRIDOR AND THEN START A WEAKENING TREND THROUGH SERN MS BY 02-04Z. A VARIABLE TO LIGHT NWLY BOUNDARY LAYER FLOW WILL BECOME NLY 8-14KTS AS THE RATHER WEAK FRONTAL SYSTEM PASSES THE AREA LATE THIS AFTERNOON AND EVENING./40/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 88 63 84 56 / 76 33 2 0 MERIDIAN 88 63 84 55 / 65 37 2 0 VICKSBURG 89 62 84 56 / 76 26 1 0 HATTIESBURG 90 64 88 60 / 48 28 9 5 NATCHEZ 87 64 85 61 / 71 26 2 0 GREENVILLE 87 58 81 57 / 56 21 1 0 GREENWOOD 87 60 81 53 / 73 22 1 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && /
Hazardous weather outlook, May 21, 8:40 AM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 840 AM CDT MON MAY 21 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 221345- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 840 AM CDT MON MAY 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA AND EXTREME SOUTHEAST ARKANSAS.. .DAY ONE...TODAY AND TONIGHT A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ARKLAMISS THIS AFTERNOON INTO THE EVENING HOURS AHEAD OF A COLD FRONT THAT WILL MOVE SOUTH ACROSS THE REGION TONIGHT. THE PRIMARY RISKS WILL BE DAMAGING WIND GUSTS OF 50 TO 60 MPH AND QUARTER SIZE HAIL. AT THIS TIME IT APPEARS THE THE STORMS WILL BEGIN TO IMPACT AREAS ALONG THE HIGHWAY 82 CORRIDOR BETWEEN 1 AND 3 PM. THE STORMS WILL GENERALLY MOVE TO THE SOUTH SOUTHEAST THROUGH THE AFTERNOON...WITH MOST OF THE STRONG TO SEVERE ACTIVITY ENDING BETWEEN 7 AND 9 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. BK
In the hours before
Special weather statement, May 21, 3:31 AM CDT, 5 hours 42 minutes before
MSZ025>027-210925-
LEFLORE MS-GRENADA MS-CARROLL MS-
331 AM CDT MON MAY 21 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
331 AM CDT MON MAY 21 2012
...CLUSTER OF STRONG STORMS PUSHING SOUTHEAST TOWARD CARROLLTON...
A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA SIZE HAIL
AND 40 MPH WINDS WAS LOCATED 3 MILES NORTH OF MONEY AT 330 AM
CDT...MOVING SOUTHEAST AT 20 MPH.
VERY HEAVY RAINS UP TO ONE INCH ALONG WITH FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES ARE ALSO LIKELY WITH THESE STORMS AS THEY PUSH
INTO THE CARROLLTON AREA BY 430 AM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN CARROLL...SOUTHWESTERN GRENADA AND NORTHEASTERN LEFLORE
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3380 9018 3379 9017 3376 9019 3374 9030
3371 9030 3370 9027 3374 9024 3373 9021
3373 9014 3380 9014 3368 8980 3324 8979
3362 9036 3380 9033 3380 9032 3382 9022
TIME...MOT...LOC 0827Z 312DEG 18KT 3368 9020
40Special weather statement, May 21, 6:19 AM CDT, 2 hours 54 minutes before
MSZ040>042-047-211150- WARREN MS-SHARKEY MS-ISSAQUENA MS-YAZOO MS- 619 AM CDT MON MAY 21 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 619 AM CDT MON MAY 21 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 30 TO 40 MPH WINDS WAS LOCATED 13 MILES NORTHWEST OF PHOENIX AT 619 AM CDT...MOVING SOUTHEAST AT 15 MPH. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTHWESTERN YAZOO...EXTREME EAST CENTRAL ISSAQUENA... SOUTHEASTERN SHARKEY AND NORTHEASTERN WARREN COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3254 9051 3247 9079 3272 9088 3279 9074 TIME...MOT...LOC 1119Z 326DEG 13KT 3266 9077 JA
Special weather statement, May 21, 9:13 AM CDT, 0 minutes before
MSZ032-037-038-211445-
ATTALA MS-WINSTON MS-CHOCTAW MS-
913 AM CDT MON MAY 21 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
913 AM CDT MON MAY 21 2012
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 18 MILES NORTHEAST OF ZAMA TO 5 MILES
NORTHEAST OF HESTERVILLE AT 914 AM CDT...MOVING SOUTH AT 15 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THESE
STORMS.
PEOPLE IN SOUTH CENTRAL CHOCTAW...WESTERN WINSTON AND EASTERN ATTALA
COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3296 8913 3293 8939 3297 8969 3329 8969
3329 8958 3326 8939 3329 8912
TIME...MOT...LOC 1414Z 000DEG 15KT 3318 8923 3316 8939
3319 8958
BKThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 3:31 AM CDT | Special Weather Statement | JAN | Carroll | 54 min |
| May 21, 6:19 AM CDT | Special Weather Statement | JAN | Sharkey | 31 min |
| May 21, 2:12 PM CDT | Special Weather Statement | JAN | Jefferson | 28 min |
| May 21, 2:17 PM CDT | Special Weather Statement | JAN | Madison | 28 min |
| May 21, 2:33 PM CDT | Flash Flood Warning | JAN | Jefferson | 117 min |
| May 21, 2:40 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 23 min |
| May 21, 2:54 PM CDT | Severe Thunderstorm Warning | JAN | Leflore | 26 min |
| May 21, 3:15 PM CDT | Special Weather Statement | JAN | Claiborne | 30 min |
| May 21, 3:17 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 43 min |
| May 21, 3:18 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 42 min |
| May 21, 3:18 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 27 min |
| May 21, 3:31 PM CDT | Severe Thunderstorm Warning | JAN | Webster | 44 min |
| May 21, 3:33 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 27 min |
| May 21, 3:34 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Issaquena, Madison, Warren | 41 min |
| May 21, 3:50 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 40 min |
| May 21, 3:53 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 12 min |
| May 21, 3:55 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Montgomery, Webster | 50 min |
| May 21, 3:57 PM CDT | Special Weather Statement | JAN | Claiborne | 28 min |
| May 21, 4:09 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 51 min |
| May 21, 4:23 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 37 min |
| May 21, 4:26 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 25 min |
| May 21, 4:38 PM CDT | Special Weather Statement | JAN | Yazoo | 32 min |
| May 21, 4:39 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Winston | 39 min |
| May 21, 4:44 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Leake, Neshoba, Winston | 46 min |
| May 21, 4:50 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 40 min |
| May 21, 4:52 PM CDT | Special Weather Statement | JAN | Warren | 13 min |
| May 21, 5:04 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 26 min |
| May 21, 5:17 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba | 28 min |
| May 21, 5:21 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 39 min |
| May 21, 5:24 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis | 15 min |
| May 21, 5:27 PM CDT | Special Weather Statement | JAN | Bolivar | 18 min |
| May 21, 5:28 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Neshoba | 32 min |
| May 21, 5:42 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 28 min |
| May 21, 5:48 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis | 42 min |
| May 21, 5:51 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba | 39 min |
| May 21, 5:56 PM CDT | Special Weather Statement | JAN | Jasper | 29 min |
| May 21, 5:59 PM CDT | Special Weather Statement | JAN | Lauderdale | 21 min |
| May 21, 6:00 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 45 min |
| May 21, 6:03 PM CDT | Special Weather Statement | JAN | Humphreys | 22 min |
| May 21, 6:15 PM CDT | Special Weather Statement | JAN | Madison | 20 min |
| May 21, 6:21 PM CDT | Special Weather Statement | JAN | Claiborne | 29 min |
| May 21, 6:27 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Yazoo | 33 min |
| May 21, 6:30 PM CDT | Severe Thunderstorm Warning | JAN | Sharkey, Yazoo | 30 min |
| May 21, 6:46 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale, Newton | 29 min |
| May 21, 4:01 PM CDT | Special Weather Statement | JAN | Richland | 29 min |
| May 21, 4:50 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 25 min |
| May 21, 4:52 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin | 38 min |
| May 21, 5:14 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 31 min |
| May 21, 5:31 PM CDT | Special Weather Statement | JAN | Franklin | 29 min |
| May 21, 5:34 PM CDT | Special Weather Statement | JAN | Madison | 31 min |
| May 21, 5:55 PM CDT | Special Weather Statement | JAN | Concordia | 30 min |
| May 21, 5:57 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia | 12 min |
| May 21, 6:13 PM CDT | Special Weather Statement | JAN | Concordia | 32 min |
| May 21, 6:37 PM CDT | Special Weather Statement | JAN | Richland | 33 min |
| May 21, 6:44 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland, West Carroll | 46 min |
| May 21, 6:55 PM CDT | Special Weather Statement | JAN | Avoyelles | 30 min |
| May 21, 4:31 PM CDT | Severe Thunderstorm Warning | JAN | Chicot | 25 min |
| May 21, 4:41 PM CDT | Special Weather Statement | JAN | Ashley | 19 min |
| May 21, 5:54 PM CDT | Special Weather Statement | JAN | Ashley | 21 min |
Nearby
Special Weather Statements in Mississippi, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.